# SDR A6WA200840188

- Difficulty date: March 11, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 12,239 hours, 11,288 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FORWARD PRESSURE BULKHEAD FS 202.75 AT PARKING BRAKE LT.  FORWARD PRESSURE BULKHEAD AT LT FS 202.75 REPAIRED IAW REO 601R-53-11-563.
